# SDR 2007UALA02545

- Difficulty date: July 10, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 26,313 hours, 7,237 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS INOP BY 2L. SUPPLEMENTAL DATA UPDATE -REPLACED BATTERY AND LIGHTS TURN ON.
